# SDR AALA201708239012

- Difficulty date: August 22, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 50,041 hours, 28,658 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Dislodged
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE COVER FOR THE R2 DOOR IS DISLODGED. SECURED SLIDE COVER IAW AMM.
